# SDR AALA2018061989015

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 23,899 hours, 8,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED 4R DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A, MESSAGE CLEARED. ACFT OK FOR SERVICE, NO LEAKS NOTED.
